# SDR SWAA2014031826182

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 56,610 hours, 34,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11334
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT BULLNOSE LIGHT INOPERATIVE AT ROW 17.  RECONNECTED CONNECTOR IAW WDM.
